# SDR AALA20150204015

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 50,471 hours, 24,067 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 3936826507
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CANT TRAILING SUPPORT CLIP HOLES ARE ELONGATED.  REPAIRED SUPPORT CLIP IAW SRM 51-30-10 & EA 57-038442.
